Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online
Ask a Urologist   »  

Had diarrhoea and discomfort while urinating. After urine sample was on cipro and changed to augmentin. Is it UTI?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
Went to the doctor two weeks ago.... Had diarrhea and discomfort while urinating... She thought it was Chlamydia.... Did a Urine sample and put me on 500 MG of Cipro. Took all the medication.. But starting getting symptoms back about a day or so later after coming off the Cipro.... Called the Dr. said my Urine came back negative for Chlamydia... But wanted to do another urine test.... Did another test said everything came back normal. But did put me on Augmentin 875MG for a week to get whatever infection was present. (Still in the process of taking).... Had intercourse with my GF over this weekend mainly because everything was feeling great. But my urethra feels a little sore... Even had slight pain after intercourse. Could I still be sore from my UTI. I'm still on antibiotics. I think I may have pushed sex a little too soon.

Posted Sun, 26 May 2013 in Urinary and Bladder Problems
Answered by Dr. G.Srinivasan 53 minutes later
Welcome to the forum.
It is good that you responded to cipro.
Augmentin is a broad spectrum antibiotic and we need to wait till the course is completed. You need to be reassessed after that.
Sex should not cause soreness unless it has been of long duration and heavy.
We need to wait, unless you develop new symptoms for which medical advice may be necessary.
best regards
Above answer was peer-reviewed by
Follow-up: Had diarrhoea and discomfort while urinating. After urine sample was on cipro and changed to augmentin. Is it UTI? 21 minutes later
No new symptoms....Just feel a little uncomfortable... Drinking Cranberry Juice and keeping hydrated.

Also keep on the same routine with Augmentin....

Thank you!
Answered by Dr. G.Srinivasan 10 minutes later
Let us wait---
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor